# SDR BJNA040703

- Difficulty date: July 16, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE WALK AROUND CHECK, THE AFT CABIN OVERHEAD EMERGENCY EXIT LIGHT WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CARTRIDGE FOR THE AFT CABIN OVERHEAD EMERGENCY EXIT LIGHT IAW BOEING MM 33-51-81.  THE AFT CABIN OVERHEAD EMERGENCY EXIT LIGHT NOW OPERATES NORMALLY.  (M)
